Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Allergic reaction to Zetia

Two weeks after I started Zetia I developed mouth ulcers and after six weeks developed an acute allergic rash, painful and itchy, from my neck to pelvis. My cholesterol numbers dropped dramatically, but I had to stop the drug. Has any experienced a similar reaction?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Allergic reaction Unregistered Definity 0 11-08-2007 08:22 PM
Allergic Reaction Unregistered Factive 0 09-13-2007 03:45 PM
Allergic Reaction(RASH) Unregistered Strattera 6 12-03-2005 06:00 AM
reaction to zetia Unregistered Zetia 0 12-03-2005 06:00 AM
allergic reaction Unregistered Avelox 0 07-06-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:22 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.